Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant. Have itchy vagina, redness, thick and white discharge, swollen vaginal lip. Treatment?

Hello, I am 23 weeks pregnant and am suffering with an itchy vagina. I had a look this morning with a mirror and the inside of my vagina is very red with a build up of white thick discharge.
The right outer lip of my vagina is swollen and I find my vagina quite sore.
I really don't want to go the Dr's about this and wonder if I can get treatment over the counter?
Thank you.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having Trichomonus vaginitis.
Apply anti-fungal cream locally. Avoid anti-fungal suppositories.
As you are pregnant go for anti-fungal or for medicine for itching after consulting your obst. as infection at this time is also not advisable.
Keep local hygiene dry, clean and healthy.
ok and bye.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor